# SDR CALA2024111101097

- Difficulty date: November 11, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N29981
- Make and model: Boeing 787-9
- Aircraft serial: 66142
- Aircraft time: 20,048 hours, 2,011 cycles
- Engine: Ge GENX1B70P2
- System (JASC): 7700 · Engine Indicating System
- Part: Concentrator
- Part number: 302950101
- Part serial: 1258
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 25,215 hours, 6,909 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STATUS MSG MEDC LEFT CHANNEL A FAULTED CAUSING MULTIPLE STATUS MESSAGES AND THE INABILITY TO TURN OFF THE LEFT EAI VALVE. REF IPD 26-10-01-020-941A ITEM #730. MEDC P/N 30295-0101.  VERIFIED L ENG MEDC S/W # GRH5C-0118-9101 INSTALLED.   REMOVED AND REPLACED MEDC REF AMM 26-10-01. OPS CHECK GOOD.
